Lp-estimates for the square root of elliptic systems with mixed boundary conditions II

Research output: Contribution to journalArticleScientificpeer-review

4 Downloads (Pure)

Abstract

We show Lp-estimates for square roots of second order complex elliptic systems L in divergence form on open sets in Rd subject to mixed boundary conditions. The underlying set is supposed to be locally uniform near the Neumann boundary part, and the Dirichlet boundary part is Ahlfors–David regular. The lower endpoint for the interval where such estimates are available is characterized by p-boundedness properties of the semigroup generated by −L, and the upper endpoint by extrapolation properties of the Lax–Milgram isomorphism. Also, we show that the extrapolation range is relatively open in (1,∞).

Original languageEnglish
Pages (from-to)104-124
Number of pages21
JournalJournal of Differential Equations
Volume379
DOIs
Publication statusPublished - 2024

Keywords

  • Calderón–Zygmund decomposition for Sobolev functions
  • Complex elliptic systems of second order
  • Hardy's inequality
  • Kato square root problem
  • Lax–Milgram isomorphism
  • Mixed boundary conditions

Fingerprint

Dive into the research topics of 'Lp-estimates for the square root of elliptic systems with mixed boundary conditions II'. Together they form a unique fingerprint.

Cite this